# SDR SWAA000929

- Difficulty date: May 19, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 52,112 hours, 55,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND AFT ENTRY DOOR EXTERNAL EMERGENCY EXIT LIGHT ASSY LOOSE.  SECURED LIGHT ASSY PER MM.
